# SDR DHL200080195C

- Difficulty date: June 21, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Main Cmpt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT, BATHTUB FITTING CRACKED (2 INCHES) STA. 680.00, L-4 LT. REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, PAGE 9-21. REF: N/R 1080.
